MAUDE Adverse Event Report: Medline Industries, LP CENTURION; YNHH ARTERIAL LINE INSERTION TRAY

Medline Industries, LP CENTURION; YNHH ARTERIAL LINE INSERTION TRAY
Catalog Number ART685
Medical Device Problem Codes Obstruction of Flow (2423); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Other
Event or Problem Description
It was reported that ¿connector tubing of aline insert kit faulty¿ and ¿when inserting aline and connected tubing, unable to flush¿; ¿when you look at tubing in light you can see what appears to be an extra piece of plastic that is causing obstruction.¿.
 
Additional Manufacturer Narrative
The customer reported the connector tubing of the a-line insert kit being faulty and stated that, when inserting aline and connected tubing, they were unable to flush and saw what appeared to be an extra piece of plastic causing obstruction.A review of production records did not find any similar nonconformances noted by production or quality control personnel during first article, in-process, or case packaging inspections, and the vendor of the component reported in the complaint was notified.Considering the investigation results had not been received at that time, a root cause could not be positively identified.Due diligence was completed, no additional details were available, and there was no confirmed medical intervention or serious injury reported related to this incident.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
YNHH ARTERIAL LINE INSERTION TRAY
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50852537
Report Number1417592-2026-47250
Device Sequence Number15841128
Product Code LRO
UDI-Device Identifier00653160361827
UDI-Public00653160361827
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberART685
Device Lot Number2024012690
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/28/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown